Inventiones mathematicae

, Volume 139, Issue 3, pp 495–508 | Cite as

Pathological foliations and removable zero exponents

  • Michael Shub
  • Amie Wilkinson

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Michael Shub
    • 1
  • Amie Wilkinson
    • 2
  1. 1.IBM T. J. Watson Research Center, P.O. Box 218, Yorktown Heights, NY 10598, USAUS
  2. 2.Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, IL 60208-2730, USAUS

Personalised recommendations